Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dan89

Better and then worse?

Recommended Posts

I started taking Ziana in February and I never had an initial breakout. I was actually pretty clear within a month. But now (3 months later) my acne has been getting worse. I've still been doing everything the same.

Whats going on here?

Link to comment
Share on other sites

I started this about a month ago. My acne is gettin a lil better. I hope it doesnt make you break out after a while. :confused:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×